| Model Number |
MMT-396A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Pain (1994); Skin Infection (4544)
| Date of Event |
08/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced skin infection and pain at the site of insertion due to hyperglycemia (260 mg/dl) event on (b)(6) 2026 and was treated with correction bolus via pump.
Additional Manufacturer Narrative
(b)(6)
based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.